# SDR 2004UALA00712

- Difficulty date: August 2, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 40,759 hours, 5,045 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 160 KTS DUE TO SURGE IN NR 2 ENGINE.  DETERMINED SURGE DUE TO A BIRD INGESTION.   ALL SURGE CHECKS PER AMM ACCOMPLISHED AND NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
